Translator Disclaimer
2019 The ramification filtration in certain $p$-extensions
Chandan Singh Dalawat
Rocky Mountain J. Math. 49(2): 487-492 (2019). DOI: 10.1216/RMJ-2019-49-2-487

Abstract

We show that the recent result of Castañeda and Wu regarding the ramification filtration in certain $p$-extensions of function fields of prime characteristic $p$ is equally valid over local fields of mixed characteristic $(0,p)$. Apart from being applicable to both equicharacteristic and mixed characteristic cases, our method is local, conceptual, natural, and shorter.

Citation

Download Citation

Chandan Singh Dalawat. "The ramification filtration in certain $p$-extensions." Rocky Mountain J. Math. 49 (2) 487 - 492, 2019. https://doi.org/10.1216/RMJ-2019-49-2-487

Information

Received: 15 June 2018; Revised: 18 July 2018; Published: 2019
First available in Project Euclid: 23 June 2019

zbMATH: 07079979
MathSciNet: MR3973235
Digital Object Identifier: 10.1216/RMJ-2019-49-2-487

Subjects:
Primary: 11S15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • 2019
Back to Top